# SDR ASAA2018070525301

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,476 hours, 12,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037709
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN COVER MISSING. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR EXIT SIGN LIGHT ASSEMBLY REFERENCE AMM 33-51-01.
